# SDR AALA201608129016

- Difficulty date: July 31, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367203900000
- Condition: Delaminated
- Location: Frames 49-53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151DF HAS DELAMINATION.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011 AND IRM 9701 REV G.
